Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("WEI LJ")

Results 1 to 23 of 23

  • Page / 1
Export

Selection :

  • and

ASYMPTOTICALLY DISTRIBUTION-FREE SIMULTANEOUS CONFIDENCE REGION OF TREATMENT DIFFERENCES IN A RANDOMIZED COMPLETE BLOCK DESIGNWEI LJ.1982; J.R. STAT. SOC., B; ISSN 0035-9246; GBR; DA. 1982; VOL. 44; NO 2; PP. 201-208; BIBL. 14 REF.Article

A GENERALIZED GEHAN AND GILBERT TEST FOR PAIRED OBSERVATIONS THAT ARE SUBJECT TO ARBITRARY RIGHT CENSORSHIPWEI LJ.1980; J. AM. STAT. ASSOC.; ISSN 0003-1291; USA; DA. 1980; VOL. 75; NO 371; PP. 634-637; BIBL. 18 REF.Article

AN APPLICATION OF AN URN MODEL TO THE DESIGN OF SEQUENTIAL CONTROLLED CLINICAL TRIALSWEI LJ.1978; J. AMER. STATIST. ASS.; USA; DA. 1978; VOL. 73; NO 363; PP. 559-563; BIBL. 13 REF.Article

ASYMPTOTIC CONSERVATIVENESS AND EFFICIENCY OF KRUSKAL-WALLIS TEST FOR K DEPENDENT SAMPLESWEI LJ.1981; J. AM. STAT. ASSOC.; ISSN 0003-1291; USA; DA. 1981; VOL. 76; NO 376; PP. 1006-1009; BIBL. 16 REF.Article

INTERVAL ESTIMATION OF LOCATION DIFFERENCE WITH INCOMPLETE DATAWEI LJ.1982; BIOMETRIKA; ISSN 0006-3444; GBR; DA. 1982; VOL. 69; NO 1; PP. 249-251; BIBL. 6 REF.Article

THE GENERALIZED POLYA'S URN DESIGN FOR SEQUENTIAL MEDICAL TRIALSWEI LJ.1979; ANN. STATIST.; USA; DA. 1979; VOL. 7; NO 2; PP. 291-296; BIBL. 13 REF.Article

ON THE RANDOM ALLOCATION DESIGN FOR THE CONTROL OF SELECTION BIAS IN SEQUENTIAL EXPERIMENTS.WEI LJ.1978; BIOMETRIKA; G.B.; DA. 1978; VOL. 65; NO 1; PP. 79-84; BIBL. 6 REF.Article

A CLASS OF TREATMENT ASSIGNMENT RULES FOR SEQUENTIAL EXPERIMENTS.WEI LJ.1978; COMMUNIC. STATIST., THEORY METHODS; U.S.A.; DA. 1978; VOL. 7; NO 3; PP. 285-295; BIBL. 6 REF.Article

TESTS FOR INTERCHANGEABILITY WITH INCOMPLETE PAIRED OBSERVATIONSWEI LJ.1983; JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION; ISSN 0162-1459; USA; DA. 1983; VOL. 78; NO 383; PP. 725-729; BIBL. 16 REF.Article

ESTIMATION OF LOCATION DIFFERENCE FOR FRAGMENTARY SAMPLESWEI LJ.1981; BIOMETRIKA; ISSN 0006-3444; GBR; DA. 1981; VOL. 68; NO 2; PP. 471-476; BIBL. 16 REF.Article

THE ADAPTIVE BIASED COIN DESIGN FOR SEQUENTIAL EXPERIMENTS.WEI LJ.1978; ANN. STATIST.; U.S.A.; DA. 1978; VOL. 6; NO 1; PP. 92-100; BIBL. 10 REF.Article

A CLASS OF DESIGNS FOR SEQUENTIAL CLINICAL TRIALS.WEI LJ.1977; J. AMER. STATIST. ASS.; U.S.A.; DA. 1977; VOL. 72; NO 358; PP. 382-386; BIBL. 14 REF.Article

THE RANDOMIZED PLAY-THE-WINNER RULE IN MEDICAL TRIALSWEI LJ; DURHAM S.1978; J. AMER. STATIST. ASS.; USA; DA. 1978; VOL. 73; NO 364; PP. 840-843; BIBL. 18 REF.Article

SIGNIFICANCE TESTS WITH RESTRICTED RANDOMIZATION DESIGNSMYTHE RT; WEI LJ.1983; BIOMETRIKA; ISSN 0006-3444; GBR; DA. 1983; VOL. 70; NO 2; PP. 496-500; BIBL. 14 REF.Article

A BAYESIAN NONPARAMETRIC ESTIMATOR OF SURVIVAL PROBABILITY ASSUMING INCREASING FAILURE RATEPADGETT WJ; WEI LJ.1981; COMMUN. STAT., THEORY METHODS; ISSN 0361-0926; USA; DA. 1981; VOL. 10; NO 1; PP. 49-63; BIBL. 19 REF.Article

MAXIMUM LIKELIHOOD ESTIMATION OF A DISTRIBUTION FUNCTION WITH INCREASING FAILURE RATE BASED ON CENSORED OBSERVATIONSPADGETT WJ; WEI LJ.1980; BIOMETRIKA; GBR; DA. 1980; VOL. 67; NO 2; PP. 470-474; BIBL. 16 REF.Article

BAYESIAN LOWER BOUNDS ON RELIABILITY FOR THE LOGNORMAL MODELPADGETT WJ; WEI LJ.1978; I.E.E.E. TRANS. RELIABIL.; USA; DA. 1978; VOL. 27; NO 2; PP. 161-165; BIBL. 18 REF.Article

BAYES ESTIMATION OF RELIABILITY FOR THE TWO-PARAMETER LOGNORMAL DISTRIBUTION.PADGETT WJ; WEI LJ.1977; COMMUNIC. STATIST., THEORY METHODS; U.S.A.; DA. 1977; VOL. 6; NO 5; PP. 443-457; BIBL. 1 P.Article

TWO-SAMPLE REPEATED SIGNIFICANCE TESTS BASED ON THE MODIFIED WILCOXON STATISTICSLUD E; WEI LJ.1982; JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION; ISSN 0162-1459; USA; DA. 1982; VOL. 77; NO 380; PP. 862-868; BIBL. 25 REF.Article

A TEST OF THE PARAMETER OF THE EXPONENTIAL DISTRIBUTION IN THE TYPE I CENSORING CARESPURRIER JD; WEI LJ.1980; J. AMER. STATIST. ASS.; USA; DA. 1980; VOL. 75; NO 370; PP. 405-409; BIBL. 10 REF.Article

ESTIMATION FOR THE THREE-PARAMETER INVERSE GAUSSIAN DISTRIBUTIONPADGETT WJ; WEI LJ.1979; COMMUNIC. STATIST., THEORY METHODS; USA; DA. 1979; VOL. 8; NO 2; PP. 129-137; BIBL. 13 REF.Article

NONPARAMETRIC ESTIMATION FOR A SCALE-CHANGE WITH CENSORED OBSERVATIONSWEI LJ; GAIL MH.1983; JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION; ISSN 0162-1459; USA; DA. 1983; VOL. 78; NO 382; PP. 382-388; BIBL. 27 REF.Article

ESTIMATION OF THE RATIO OF SCALE PARAMETERS IN THE TWO PROBLEMS WITH ARBITRARY RIGHT CENSORSHIPPADGETT WJ; WEI LJ.1982; BIOMETRIKA; ISSN 0006-3444; GBR; DA. 1982; VOL. 69; NO 1; PP. 252-256; BIBL. 10 REF.Article

  • Page / 1